On almost regularity and π-normality of topological spaces

Saad Thabit, Sadeq Ali; Kamarulhaili, Hailiza
May 2012
AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p313
Academic Journal
π-Normality is a weaker version of normality. It was introduced by Kalantan in 2008. π-Normality lies between normality and almost normality (resp. quasi-normality). The importance of this topological property is that it behaves slightly different from normality and almost normality (quasi-normality). π-Normality is neither a productive nor a hereditary property in general. In this paper, some properties of almost regular spaces are presented. In particular, a few results on almost regular spaces are improved. Some relationships between almost regularity and π-normality are presented. π-Generalized closed sets are used to obtain a characterization and preservation theorems of π-normal spaces. Also, we investigate that an almost regular Lindelöf space (resp. with σ-locally finite base) is not necessarily π-normal by giving two counterexamples. An almost normality of the Rational Sequence topology is proved.


Related Articles

  • On generalized statistical limit points in random 2-normed spaces. Gürdal, M.; Huban, M. B.; Yamancı, U. // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p950 

    In this article we introduce the concept of λ-cluster points, and investigate the relation between λ-cluster points and limit points of sequences in the topology induced by random 2-normed spaces and prove some important results.

  • Operational Formula For Jacobi-Pineiro Polynomials. Kaanoǧlu, Cem // Journal of Computational Analysis & Applications;Oct2012, Vol. 14 Issue 4, p1096 

    The main purpose of this paper is to develop certain operational formula for Jacobi-Pineiro polynomials and to find some properties of these polynomials with the help of operational formulas.

  • T-Spaces and Their Applications. Grishin, A.; Shchigolev, V. // Journal of Mathematical Sciences;Apr2006, Vol. 134 Issue 1, p1799 

    The paper is a review of recent results on T-spaces and their applications. It is proved that T-spaces over a field of zero characteristic from a large class are finitely based; this implies the positive solution of the local Specht problem. If the characteristic of the base field is positive,...

  • On the random conjugate spaces of a random locally convex module. Guo, Tie; Zhao, Shi // Acta Mathematica Sinica;Apr2012, Vol. 28 Issue 4, p687 

    Theoretically speaking, there are four kinds of possibilities to define the random conjugate space of a random locally convex module. The purpose of this paper is to prove that among the four kinds there are only two which are universally suitable for the current development of the theory of...

  • On (ω)compactness and (ω)paracompactness. Tiwari, Rupesh; Bose, Manoj Kumar // Kyungpook Mathematical Journal;Sep2012, Vol. 52 Issue 3, p319 

    Abstract. The notions of (ω)compactness and (ω)paracompactness are studied in product (ω)topology. The concept of countable (ω)paracompactness is introduced and some results on this notion are obtained.

  • Difference sequence spaces defined by a sequence of modulus functions. RAJ, KULDIP; SHARMA, SUNIL K. // Proyecciones - Journal of Mathematics;2011, Vol. 30 Issue 2, p189 

    In the present paper we study difference sequence spaces defined by a sequence of modulus functions and examine some topological properties of these spaces.

  • On local–global divisibility by pn in elliptic curves. Paladino, Laura; Ranieri, Gabriele; Viada, Evelina // Bulletin of the London Mathematical Society;Aug2012, Vol. 44 Issue 4, p789 

    Let p be a prime number and let k be a number field, which does not contain the field . Let ℰ be an elliptic curve defined over k. We prove that if there are no k-rational torsion points of exact order p on ℰ, then the local–global principle holds for divisibility by pn, with...

  • A Modica-Mortola Approximation for Branched Transport and Applications. Oudet, Edouard; Santambrogio, Filippo // Archive for Rational Mechanics & Analysis;Jul2011, Vol. 201 Issue 1, p115 

    The M energy which is usually minimized in branched transport problems among singular one-dimensional rectifiable vector measures is approximated by means of a sequence of elliptic energies defined on more regular vector fields. The procedure recalls the one of Modica-Mortola related to the...

  • Another elementary proof of the Jordan form of a matrix. Budhi, Wono Setya // AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p23 

    In this paper we establish the Jordan Form for a matrix using the elementary concepts of vector differentiation and partial fractions. The idea comes from the resolvent of the operator. For the matrix, the Laurent series is finite and easy to compute through rational representation. We also give...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics